Physical Rehabilitation Crucial in Motor Axonal Neuropathy Following Organophosphorus Poisoning: A Case Study.
Аннотация
In India, organophosphorus (OP) chemicals known as anticholinesterases cause a considerable amount of disease and mortality. While precise figures are unavailable, data from hospitals indicates that about 50% of acute poisoning episodes are attributed to organophosphates. Anticholinesterases, when accidentally or suicidally exposed, cause three different neurological disorders. The first is an acute cholinergic crisis that can be fatal and necessitates administration in an intensive care unit; the second is an intermediate syndrome that frequently results in cranial nerve palsies, proximal and respiratory muscle weakness, and respiratory support for patients; and the third is a delayed organophosphate-induced polyneuropathy. Together, these neurobehavioral alterations have been identified and are referred to as "chronic organophosphate-induced neuropsychiatric disorders" (COPIND). A 40-year-old male patient tried suicide by swallowing a significant dose of OP pesticide. He was breathing heavily, gasping for air, foaming at the lips, and smelled intensely of pesticide when he was brought to a private hospital. Investigations like nerve conduction velocity (NCV) were done, which revealed motor axonal polyneuropathy.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.